MAUDE Adverse Event Report: ENCORE MEDICAL L.P. MOVATION KNEE; MOVATION TIBIAL INSERT, SIZE 10, 9MM VE

ENCORE MEDICAL L.P. MOVATION KNEE; MOVATION TIBIAL INSERT, SIZE 10, 9MM VE
Model Number 292-09-710
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was due to loosening.The previous surgery and the revision detailed in this investigation occurred over 4 years and 3 months apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the device history records showed no non-conforming material reports associated with the main contributor component listed in the complaint.The device and its applicable concomitant device was within their respective expiration date at the time of use during the previous surgery.Customer complaint history of the reported device showed no present trends or on- going issues that are in need of review.The root cause of this complaint was a revision surgery due to loosening.There were no findings during this investigation that indicate that the reported device was the source or had a direct connection with the patient's event.There was no information submitted with this complaint about any patient activities, accidents or medical contraindications that may have contributed to the event.There are many factors that may contribute to the event that are outside the control of djo surgical are loose joints from inadequate soft tissue support, degenerative bone disease, patient's age, patient bone deterioration, patient activities or trauma.No additional information was submitted with the complaint regarding pre-existing conditions of the patient or any activities that may have contributed to the event and hence a definitive root cause cannot be determined.There are no indications of a product or process issue affecting implant safety or effectiveness.
 
Event or Problem Description
Revision surgery, due to loosening of the tiba.

Brand Name
MOVATION KNEE
Common Device Name
MOVATION TIBIAL INSERT, SIZE 10, 9MM VE
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key8755290
Report Number1644408-2019-00598
Device Sequence Number16654911
Product Code OIY
UDI-Device Identifier00888912112444
UDI-Public(01)00888912112444
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K121727
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Model Number292-09-710
Device Catalogue Number292-09-710
Device Lot Number334N1001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2019
Initial Report FDA Received Date07/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
281-03-110, LOT 864H1007; 290-01-010, LOT 088J1010
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR